2021 Uniqueness of the partial integro-differential equations
Chenkuan Li
J. Integral Equations Applications 33(4): 463-475 (2021). DOI: 10.1216/jie.2021.33.463

Abstract

We study the uniqueness of solutions for certain partial integro-differential equations with the initial conditions in a Banach space. The results derived are new and based on Babenko’s approach, convolution and Banach’s contraction principle. We also include several examples for the illustration of main theorems.

Citation

Download Citation

Chenkuan Li. "Uniqueness of the partial integro-differential equations." J. Integral Equations Applications 33 (4) 463 - 475, 2021. https://doi.org/10.1216/jie.2021.33.463

Information

Received: 18 October 2020; Accepted: 19 April 2021; Published: 2021
First available in Project Euclid: 11 March 2022

MathSciNet: MR4393379
zbMATH: 1501.45010
Digital Object Identifier: 10.1216/jie.2021.33.463

Subjects:
Primary: 26A33 , 34A12 , 45E10

Keywords: Babenko’s approach , Banach’s fixed point theorem , Gamma function , Mittag–Leffler function , partial Riemann–Liouville fractional integral

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.33 • No. 4 • 2021
Back to Top